# SDR SWAA990773

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Part number: 6545756
- Condition: Activated
- Location: Cockpit.
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF WHEN MASTER CAUTION, AND ENG ANNUNCIATOR LIGHTS STAYED OUT ON RECALL FOR TAKEOFF, TAKE OFF WARNING HORN SOUNDED.  PERFORMED TAKEOFF WARNING CHECK PER MM OPS CHECKED GOOD.
